Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 25, Issue 5

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    December 8, 2015
    Page range: I-IV
  • December 8, 2015
    Aleksandr V. Akishin
    Page range: 253-259
  • December 8, 2015
    Vadim A. Avdeev
    Page range: 261-276
  • Requires Authentication Unlicensed
    Licensed
    On regular hypergraphs with high girth and high chromatic number
    December 8, 2015
    Alina E. Khuzieva, Dmitriy A. Shabanov
    Page range: 277-294
  • Requires Authentication Unlicensed
    Licensed
    On repetitions of long tuples in a Markov chain
    December 8, 2015
    Vladimir G. Mikhaylov, Aleksandr M. Shoytov
    Page range: 295-303
  • Requires Authentication Unlicensed
    Licensed
    Automorphism-extendable modules
    December 8, 2015
    Askar A. Tuganbaev
    Page range: 305-309
  • Requires Authentication Unlicensed
    Licensed
    On read-once transformations of random variables over finite fields
    December 8, 2015
    Aleksey D. Yashunsky
    Page range: 311-321

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/25/5/html
Scroll to top button